Statistics from Altmetric.com
A 67-year-old male with rheumatoid arthritis and recurrent left prosthetic knee infection due to methicillin-resistant Staphylococcus aureus presented to the clinic. He had been taking minocycline 100 mg orally twice a day for the previous 16 months as chronic suppressive therapy. On physical examination, multiple new bluish-grey macules and patches were seen on bilateral forearms and legs (figures 1 and 2). We diagnosed the patient with an unusually severe form of type II minocycline-induced hyperpigmentation. The patient was not on any other medications known …
Contributors All authors have seen this manuscript, contributed significantly to the manuscript and agree with its submission to this journal.
Competing interests None declared.
Provenance and peer review This article has been corrected since it was published Online First. The first author's name has been corrected.
Provenance and peer review Not commissioned; externally peer reviewed.
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.